# SDR CALA9601531

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT ELEVATOR LOWER SKIN GOUGED JUST AFT OF NR 2 HINGE.  THE GOUGED AREA WAS CUT AWAY.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-30-3.
